How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Ravoof Your Own Question
Dr. Ravoof
Dr. Ravoof, Doctor
Category: Cardiology
Satisfied Customers: 2366
Experience:  Experienced Physician in the field of Medicine and Surgery.
Type Your Cardiology Question Here...
Dr. Ravoof is online now
A new question is answered every 9 seconds

My systolic blood pressure is 214 while my diastolic

Customer Question

My systolic blood pressure is 214 while my diastolic pressure is 68. This was a couple of days ago and it changes frequently, but always the numbers are similar. I believe the large difference is not good. My doctor gives me tablets but they have bad side effects and also don't make any difference. Can you know what my problem is and maybe how to solve it? Thanks
Submitted: 16 days ago.
Category: Cardiology
Expert:  Dr. Ravoof replied 16 days ago.

Dear customer,

Thank you for your question.

If you are not responding to most classes of blood pressure lowering medication, this may signify that you are not suffering from essential hypertension (when there's no identifiable cause of high blood pressure) but your increased blood pressure is probably due to some other condition in the body such as a renal disorder or a hormonal disorder. Therefore I would advice you to consult a nephrologist who will try to find out if there is any underlying disorder causing the hypertension and also if present will be better able to treat the cause instead of just prescribing blood pressure lowering medication.

Take care.

It is a privilege answering your question.

Thank you.

Please let me know if you have further queries or unanswered questions.

Please rate the answer with a positive rating of 5 stars, because this is the only way we experts are credited and compensated for our time and work.

Wishing you all the very best in life.

May you be happy, successful, and healthy.

Customer: replied 3 days ago.
Dr Ravoof
Thank you for the answer - I guess I may have a bit of kidney problem. One question if your don't mind - is there a medicine to help with this or is it just a matter of change of diet and exercise?

Related Cardiology Questions